# SDR 01FDEA00340

- Difficulty date: May 8, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C25335
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGING SKIN AROUND FASTENERS BS 352, RBL 13, WL 148.  *S/D*  REMOVED, REPLACED AND FAB  CHORD PER IAW FEDEX SRM 51-30-21, 51-10-2, 51-30-5 & 51-10-6.
